I take Eloquis and the only side effect I have is bruising. But I'm taking Brilinta also, two blood thinners.
Member has chosen to not make this information public.
Member not yet following any Pages.
Hi Linda, Please don't be afraid! I had an ablation about 9 years ago. I put it off for a couple years after my cardiologist suggested it, because I went on the Internet and read a bunch of stuff that scared me to death! I waited until my heart was out of rhythm ALL the time and I felt so lousy I figured I had nothing to lose. I didn't care to live feeling so crappy. So I had the ablation, stayed overnight in the hospital and went home the next day – and it put my heart in rhythm and I felt good almost from the beginning. The first month my heart still went out of rhythm from time to time, but I didn't feel bad. It took a little while to settle in. My doc said that was normal. My medications needed to be adjusted a few days later to less! About a month in the rhythm clicked in like Flynn I was quite overweight at the time, however, and about six months after I told my doctor I felt really good and was glad I had the ablation done but I still didn't have a lot of energy. He told me about Dr. Joel Fuhrman's book, EAT TO LIVE. I went on that way of eating immediately and within 10 months I'd lost 67 pounds and felt absolutely terrific!!! This lasted for 8 plus years. Recently, my AFIB came back. Fortunately, I do not feel bad even so. I havn't seen my ablation doc yet, however, I plan to, and if he says I should have another ablation, I would not hesitate! Not for a minute. Good luck and I hope to hear from you on this forum after your ablation! Please, Linda, do keep in touch with us.
I havn't had a drop of alcohol in close to 20 years and I have afib. My ablation doc told me what caused my afib was that the electrical connections in my heart were metaphorically "rusty." And he had to ablate the "rust." When he did that the connections could be made and voila! my heart beat in perfect rhythm. Now as to what causes the "rusty" spots to occur, I havn't the slightest idea. For years I tried to figure out what made my heart go out of rhythm. Was it stress? No, on very stressful days my heart would beat regularly, and it would go out of rhythm when I was meditating and extremely calm. Was it the weather? No. It was out on hot days. It was out on cold days. Was it food? No. It was out when I ate Mexican food. It was in when I ate Mexican food. Was it when I exercised? No. It was out when I went to the gym. It was out when I didn't go to the gym. I don't think anyone knows why it goes out. Am I wrong?
Sun, Mar 10 9:40pm · Afib: What causes an episode? What if I don't notice? in Heart Rhythm Conditions
Is the heart being damaged by the A-fib episode?
I take Eloquis 2.5 mg twice a day along with Brilinta (another blood thinner) 90 mg twice a day. The only side effects I have are bruising. I get these ugly bruise spots on my arms and legs from time to time. I don't think I have any other side effects from the blood thinners. The reason I take two is that I had a heart attack in May and a stent was installed. After a year, the Brilinta will go away, my cardiologist said.
Mon, Feb 11 12:31pm · Video Q&A about Advancements in Cardiology and What They Mean for Patients in Heart & Blood Health